Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generating reflections for $ U(2,\,p\sp{2n})$


Author: D. W. Crowe
Journal: Proc. Amer. Math. Soc. 13 (1962), 500-502
MSC: Primary 20.70
DOI: https://doi.org/10.1090/S0002-9939-1962-0137782-9
MathSciNet review: 0137782
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, Berlin-Göttingen-Heidelberg, 1957. MR 0088489 (19:527d)
  • [2] D. W. Crowe, Regular polygons over $ GF[{3^2}]$, Amer. Math. Monthly 68 (1961), 762-765. MR 0131473 (24:A1323)
  • [3] L. E. Dickson, Linear groups, Teubner, Leipzig, 1901.
  • [4] G. C. Shephard, Regular complex polytopes, Proc. London Math. Soc. (3) 2 (1952), 82-97. MR 0048041 (13:968k)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.70

Retrieve articles in all journals with MSC: 20.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137782-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society